# SDR AALA202502048597

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 27,768 hours, 12,986 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247361001
- Part serial: Y12532
- Condition: Warning Message
- Location: Zone 700 Steerin
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DEN DUE TO THE FLIGHT CREW REPORTING A NOSE WHEEL STEERING FAULT MESSAGE. THE AIRCRAFT LANDED SAFELY AT DEN AND TAXIED TO THE GATE. MAINTENANCE REPLACED THE NOSE WHEEL STEERING SERVO CONTROL AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 32-51-51-400-001-A.
